# SDR SWAA086564

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 3,533 hours, 2,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL22300
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS STRIP LOOSE AT ROW 1.  R&R STRIP PER MM.
